Gavis sudden spike in insulin and acth,Help!
Dear everyone anyone ,over the past 6weeks or so gavi has been having puffy eye sockets and tender feet.He is currently on 2mg pracend ,we recently switched to compounded version,and 300mg ivonkana.He was doing very well on 1mg pracend and 150 mg on ivonkana before fall rise .we started inceasing meds a bit behind schedule ,my fault I forgot when we needed to to stay ahead.All hay is the same and tested frequently as we move through this field of hay we are comitted To. Its been great and safe .We are using as fed results hoping that is till acurate.I decided to have him tested last week ,kidney function which is showing a high normal result. Also acth ,insulin and then a stim because gavi notoriously tests in Normal range without a stim .He is 200 for insulin and 300 acth .I cant upload history without many
-- struggles so looking for immediate help please.Farrier coming every five weeks as well. He has soft rides and pea stone and always a bed if shavings to fall into .he has leg warmers and wool socks.He gets a little bit of etec carb safe ,vt blend, gut health,phylum powder, chia seed ,he hates flax, salt over hay ,vit E ,he tries to play in the field with his friends everyday as well .metformin is nearly impossible to get in he hates it!!!
Tara and Gavilon
Mass. Nov 2017